Does Doxycycline Cause Canker Sores?
afternoon, I want to ask whether canker sores side effects of taking the drug doxycycline ?? u003cbr u003 leading me to acne, I eat doxycycline every morning after eating. if I drink every day, a few days later I would have sores and it will take a long time to heal. why is that?
Thank you for asking HealthReplies.com.
Need to be clarified, before consuming doxycycline, have you ever checked your skin condition to the doctor? Is the medicine taken by doctor's advice?
Pimples arise due to inflammation of the oil glands and hair follicles in the skin. There are many causes of inflammation, including one of them is Propionibacterium acne bacterial infection. On this basis, many people try to overcome acne by taking antibiotics, including doxycycline. Even though this is not always right. Because, acne is generally a multifactorial condition, so it is not only triggered by one factor (infection only), but also exacerbated by hormonal fluctuations, stress, unhealthy lifestyles, poor hygiene, unhealthy eating patterns, use of skin care products that are imprecise, and many other factors. If you take antibiotics, but these other factors you do not handle well, obviously acne will not heal just like that. Consumption of antibiotics is only appropriate if done with direct supervision from a doctor. In some sensitive people, consumption of doxycycline can cause a variety of side effects, including the occurrence of drug eruptions, which can appear in manifestations of thrush as you experience it. It could also, doxycycline consumption causes decreased appetite, nausea, vomiting, diarrhea, skin rashes, hives, tooth decay, and many other potential side effects.
If you have never seen a doctor, we recommend that you do not carelessly take medicine for your own good. Overcome your acne first with the following steps:
Be diligent in washing your face 2 times a day, use mild cleansing soap and is suitable for your skin type
Not excessive wearing cosmetics on the face
If pimples are appearing, do not squeeze or force be squashed
Use sunscreen and moisturizer before activating
Don't stress too much
Go to sleep early
Eat more fruits and vegetables, reduce oily and coconut milk foods
Do not carelessly use anti-acne products before consulting a doctor first
Go directly to a doctor or dermatologist to be given the best treatment for your acne
Hope this helps ...